# SDR SWAA2022082225924

- Difficulty date: July 5, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 120.30; 3RD VERTICAL STIFFENER IS CRACKED. / [01] VALIDATED APPLICABILITY OF SRM 55-10-09-2R-4&5.11] FABRICATED REPAIR T-SECTION FROM 60-5872 7075T6511 .063' CLAD LOT#476286-1. REPAIR ANGLE FROM BAC 1490-2793 7075T62 .063' LOT#1464923-1. REPAIR FILLER FROM 7075T6 .050' CLAD LOT#5087747-1 AND REPAIR SHIMS FROM 7075T6 .016' CLAD LOT#1351319-2. APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REAIR PARTS AND BARE AREAS OF RIB REPAIR AREA. WORK ACCOMPLISHED IAW SRM 55-10-09-2R-5 PARA. 4. AND FIG. 203. OK TO INSTALL.;
